Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Child has reduced appetite, cramping, nausea, vomiting, back pain. Taken vaccination

I have a 12 year old son who, since mid February, has had stomach issues. No appetite, cramping, nausea, some vomiting but not too much. Today he came home from school and said his back hurts and he cannot bend over or even to the side. He did have shots at school yesterday. His symptoms are so strange because he seems fine one day and the next he's sick again. No fever that we have noticed but at times looks very pale.
Asked On : Mon, 15 Apr 2013
Answers:  2 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Pediatrician 's  Response

Thank you for your query.

The present complaint of back hurting can be due to the vaccination which he received yesterday. Unfortunately you have not mentioned the vaccination which he has received.

The stomach issue can be due to some intestinal infection. It shall be better to get his stool examined to rule out a GI infection.

I hope I have answered your query to your satisfaction.

Wishing your son an early recovery.


Rajiv K Khandelwal
Answered: Mon, 15 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Intestinal colic presents like this / fine one day, sick another day - could be worm infestation...
Urinary tract stone could do this - intermittent pain
Get the urine and stool tested
Ultrasound scan may be necessary

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor